# SDR DALA2024111410965

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 59,262 hours, 30,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 DIRTY SOCK ODOR COMING FROM THE GASPERS IN THE FLIGHT DECK. FA COULD SMELL IT TOO IN COMFORT PLUS SECTION. CORRECTIVE ACTION: BOTH OZONE FILTERS REM & REPL IAW A319 AMM 21-51. R/R CABIN FILTERS. REF A319 AMM 21-63. A/C OK FOR SVC. (6654190)
